Mathematics (Aug 2023)

A Study of Independency on Fuzzy Resolving Sets of Labelling Graphs

  • Ramachandramoorthi Shanmugapriya,
  • Perichetla Kandaswamy Hemalatha,
  • Lenka Cepova,
  • Jiri Struz

DOI
https://doi.org/10.3390/math11163440
Journal volume & issue
Vol. 11, no. 16
p. 3440

Abstract

Read online

Considering a fuzzy graph G is simple and can be connected and considered as a subset H=u1,σu1,u2,σu2,…uk,σuk, |H|≥2; then, every two pairs of elements of σ−H have a unique depiction with the relation of H, and H can be termed as a fuzzy resolving set (FRS). The minimal H cardinality is regarded as the fuzzy resolving number (FRN), and it is signified by FrG. An independence set is discussed on the FRS, fuzzy resolving domination set (FRDS), and Fuzzy modified antimagic resolving set (FMARS). In this paper, we discuss the independency of FRS and FMARS in which an application has also been developed.

Keywords